# SDR USAA2012091800009

- Difficulty date: August 28, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1355
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON UPPER SURFACE OF LEFT OUTBOARD AFT FLAP BETWEEN WBL 230.68 TO WBL 235.68 APPROX 1 INCH FROM INBOARD EDGE & 5 INCHES FROM TRAILING EDGE.  REPAIRED UPPER SURFACE OF LEFT OUTBOARD AFT FLAP IAW B737 SRM 51-70-10-2R-4, REPAIR 4, FIG 202.
